<XML><RECORDS><RECORD><REFERENCE_TYPE>0</REFERENCE_TYPE><REFNUM>8736</REFNUM><AUTHORS><AUTHOR>Al-Rodhaan,M.</AUTHOR><AUTHOR>Mackenzie,L.M.</AUTHOR><AUTHOR>Ould-Khaoua,M.</AUTHOR></AUTHORS><YEAR>2007</YEAR><TITLE>A Traffic Locality Oriented Route Discovery Algorithm for MANETs</TITLE><PLACE_PUBLISHED>Ubiquitous Computing and Communication Journal (UBICC), Volume 2, Number 5</PLACE_PUBLISHED><PUBLISHER>N/A</PUBLISHER><PAGES>11</PAGES><ISBN>1994-4608</ISBN><LABEL>Al-Rodhaan:2007:8736</LABEL></RECORD></RECORDS></XML>